# SDR CALA2024021300413

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 87,536 hours, 10,448 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 285W00262
- Part serial: D00292
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 10,485 hours, 1,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE ALERT ON FLIGHT ATT PANEL. PA AU TO TO DON O2 MA SKS ADDING AMM REF FOR CABIN PRESSURIZATION, 05-51-24 ADDING ROTABLE PARTS EXCHANGE. PA/CI HAS BEEN CHANGED RECENTLY AND SUSPECT BOX WAS BAD FROM STOCK. OLD BOX FAULTED MSG 23-38841 WHICH SHOWED NOT ACTIVE AFTER RETURN. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1110101 SN OFF 0292 CONTROLLER, PAS OFF 27-2330-9-0001 0292 ON 27-2330-9-0001 0306 CONTROLLER, PAS OFF 27-2330-9-0001 0292 ON 0000 PERFORMED ALL TEST ON CSCP, FOUND FAULT MSG 23-01438, FOLLOWED FIM 23-39 TASK 927, REPLACED PA/CI REF AMM 23-39-03, REPLACED ARINC COUPLER B23128 REF AMM 23-91-01, AND CHECKED WIRING FROM CONNECTOR DM23016AF TO DB23128 REF WDM 23-31-11, ALL OPS CHECK ADD EMP:U118179,U117292 GOOD, NO CURRENT FAULTS OR FLIGHT DECK EFFECTS NOTED. PERFORMED CABIN PRESURIZATION TO DIFFERENTIAL PRESSURE OF 4PSI, PERFORMED VISUAL INSPECTION OF AFT OUTFLOW VALVE, NO FAULTS NOTED AT THIS TIME.
